# SDR UPS99830714

- Difficulty date: September 24, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N806UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46006
- System (JASC): 3510 · Crew Oxygen System
- Part: Regulator
- Part number: 15830M
- Condition: Inop
- Location: Rt Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CO-PILOTS OXYGEN DOES NOT SHUTOFF WHEN IN THE OFF POSITION.  REMOVED AND REPLACED CO-PILOTS O2 REGULATOR ASSY, LEAK CHECK AND OPS CHECK GOOD.
